On a Question of Phillips

Mathematical Logic Quarterly 43 (1):78-82 (1997)
  Copy   BIBTEX


In [5] Phillips proved that one can obtain the additive group of any nonstandard model *ℤ of the ring ℤ of integers by using a linear mod 1 function h : F ℚ, where F is the α-dimensional vector space over ℚ when α is the cardinality of *ℤ. In this connection it arises the question whether there are linear mod 1 functions which are neither addition nor quasi-linear. We prove that this is the case



    Upload a copy of this work     Papers currently archived: 84,213

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles


Added to PP

21 (#575,215)

6 months
1 (#508,356)

Historical graph of downloads
How can I increase my downloads?

References found in this work

On non-standard models for number theory.Elliott Mendelson - 1961 - In Bar-Hillel, Yehoshua & [From Old Catalog] (eds.), Essays on the Foundations of Mathematics. Jerusalem, Magnes Press, Hebrew University;. pp. 259--268.

Add more references